Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 119, NWS Cleveland, OH

July 19, 2011Cuyahoga County, Ohio

NWS Cleveland, OH issued this river flood warning at Jul 19, 2011, 6:46 AM EDT for Cuyahoga County, Ohio. It took effect at Jul 19, 2011, 8:00 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2011, 6:46 AM EDT (10:46 UTC)
In effect from
Jul 19, 2011, 8:00 AM EDT
Expired
Jul 20, 2011, 5:08 AM EDT
In force
21 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Cuyahoga County, OH

The radar

The Cleveland radar (KCLE), 17 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuyahoga River at Independence (INDO1). The gauge peaked at 17.11 ft at Jul 19, 2011, 7:00 PM EDT.

actionminormoderate5101507/1907/2007/21
Action stage
14 ft
Minor stage
17 ft
Moderate stage
18.5 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WGUS41 KCLE 191046
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
646 AM EDT TUE JUL 19 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT INDEPENDENCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC035-191800-
/O.NEW.KCLE.FL.W.0119.110719T1200Z-110719T1800Z/
/INDO1.1.ER.110719T1200Z.110719T1200Z.110719T1200Z.NO/
646 AM EDT TUE JUL 19 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CUYAHOGA RIVER AT INDEPENDENCE
* FROM THIS MORNING UNTIL THIS AFTERNOON
* AT  6:30 AM TUESDAY THE STAGE WAS...15.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 16.0 FEET 
* FORECAST TO RISE TO NEAR 16.0 FEET BY THIS MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY THIS MORNING.
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.

$$
6 follow-up statements
431 
WGUS81 KCLE 191400
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EDT TUE JUL 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT OLD PORTAGE
  CUYAHOGA RIVER AT INDEPENDENCE
  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC055-133-153-192200-
/O.EXT.KCLE.FL.W.0117.000000T0000Z-110720T0000Z/
/OLPO1.2.ER.110719T0739Z.110719T1000Z.110719T1800Z.NR/
1000 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT OLD PORTAGE.
* AT  9:00 AM TUESDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE 
  CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY 
  PARK.
* AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER.

$$

OHC035-192159-
/O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0018Z/
/INDO1.1.ER.110719T1246Z.110719T1330Z.110719T1818Z.NO/
1000 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT  9:30 AM TUESDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.
* AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL
  ROAD.


$$

OHC151-192159-
/O.EXT.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/
/NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T1900Z.NO/
1000 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  9:00 AM TUESDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 11.0 FEET...SEVERAL LOW LYING ROADS NEAR THE CREEKS FLOODED. 
  THIS INCLUDES SOUTHEAST BAUM STREET, CHEYENNE STREET, AND SOUTHEAST
  SPARTA AVENUE.
* AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST 
  SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. 
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS 
  BETWEEN NORTH INDUSTRY AND HOWENSTINE. 

$$
590 
WGUS81 KCLE 191557
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 AM EDT TUE JUL 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT OLD PORTAGE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT INDEPENDENCE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC055-133-153-191627-
/O.CAN.KCLE.FL.W.0117.000000T0000Z-110720T0000Z/
/OLPO1.2.ER.110719T0739Z.110719T1000Z.110719T1449Z.NR/
1157 AM EDT TUE JUL 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CUYAHOGA RIVER AT OLD PORTAGE.
* AT 11:00 AM TUESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:49 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.2 FEET BY WEDNESDAY
  MORNING.
* AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER.

$$

OHC035-192357-
/O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0041Z/
/INDO1.1.ER.110719T1246Z.110719T1625Z.110719T1841Z.NO/
1157 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT 11:30 AM TUESDAY THE STAGE WAS 16.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY
  LATE THIS AFTERNOON.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY 
  VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD 
  INUNDATED. 
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.
* AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL
  ROAD.


$$

OHC151-192357-
/O.CON.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/
/NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T1900Z.NO/
1157 AM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT 11:00 AM TUESDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 9.0 FEET...LOW LYING PORTIONS OF CHEYENNE STREET, SOUTHEAST 
  SPARTA AVENUE, AND ALLENFORD AVENUE THREATENED. 
* AT 8.0 FEET...CREEK OUT OF BANKS. THREATENING LOW LYING ROADS 
  BETWEEN NORTH INDUSTRY AND HOWENSTINE. 


$$
317 
WGUS41 KCLE 191755
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
155 PM EDT TUE JUL 19 2011

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT INDEPENDENCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC035-200155-
/O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0400Z/
/INDO1.2.ER.110719T1246Z.110719T1800Z.110719T2200Z.NO/
155 PM EDT TUE JUL 19 2011

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY......
FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE CUYAHOGA RIVER AT INDEPENDENCE
* UNTIL LATE TONIGHT
* AT  1:30 PM TUESDAY THE STAGE WAS...17.0 FEET 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 16.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY 
  VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD 
  INUNDATED. 

$$
406 
WGUS81 KCLE 200003
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
803 PM EDT TUE JUL 19 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  NIMISHILLEN CREEK NEAR NORTH INDUSTRY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT INDEPENDENCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC035-200747-
/O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T0747Z/
/INDO1.2.ER.110719T1246Z.110719T2330Z.110720T0147Z.NO/
803 PM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT  7:30 PM TUESDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY 
  VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD 
  INUNDATED. 
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.
* AT 14.0 FEET...FLOODING WILL OCCUR IN THE NATIONAL PARK ALONG CANAL
  ROAD.


$$

OHC151-200033-
/O.CAN.KCLE.FL.W.0118.000000T0000Z-110720T0100Z/
/NHSO1.3.ER.110719T0946Z.110719T1300Z.110719T2230Z.NO/
803 PM EDT TUE JUL 19 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY.
* AT  7:00 PM TUESDAY THE STAGE WAS 7.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:30 PM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.2 FEET BY THURSDAY 
  MORNING.
$
666 
WGUS81 KCLE 200349
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 PM EDT TUE JUL 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT INDEPENDENCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC035-201149-
/O.EXT.KCLE.FL.W.0119.000000T0000Z-110720T1300Z/
/INDO1.2.ER.110719T1246Z.110719T2330Z.110720T0700Z.NO/
1149 PM EDT TUE JUL 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT 11:30 PM TUESDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE 
  VILLAGE OF VALLEY VIEW.

$$
501 
WGUS81 KCLE 200908
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
508 AM EDT WED JUL 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  CUYAHOGA RIVER AT INDEPENDENCE

&&

OHC035-200938-
/O.CAN.KCLE.FL.W.0119.000000T0000Z-110720T1300Z/
/INDO1.2.ER.110719T1246Z.110719T2330Z.110720T0537Z.NO/
508 AM EDT WED JUL 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 14 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER IS BELOW FLOOD STAGE AND WILL CONTINUE TO FALL.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 19, 4:48 AM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 19, 4:48 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
448 AM EDT TUE JUL 19 2011

.SYNOPSIS...
WEAK FRONT WILL PUSH SOUTH OF THE AREA TODAY...THE STALL. THE
FRONT WILL LIFT NORTH AS A WARM FRONT WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FEW LINGERING THUNDERSTORMS WILL PUSH SOUTH OF THE AREA BY
SUNRISE. LEFT SLIGHT CHANCE OF TSRA FOR THIS AFTERNOON...AREA STILL
WELL CAPED WITH 700 MB TEMPS OF 10 TO 12C AND MORNING TSRA WILL
HELP STABILIZE. BUT CAPES PUSH TO 3000+ J/KG...SO IT WOULD NOT
TAKE ALOT TO KICK OFF.

HEAT ADVISORY IN WESTERN COUNTIES THIS AFTERNOON...AS HEAT INDEX
EXPECTED TO RISE ABOVE 100 THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
THERE MAY BE A FEW LINGERING CELLS TUE EVENING IN THE
SOUTH...OTHERWISE EXPECT TONIGHT AND TOMORROW TO BE DRY. QUESTION
IS WHETHER CONVECTION CAN GET GOING OVER THE UPPER LAKES EARLY WED
MORNING AND THEN DROP SE INTO OUR AREA LATER WED. THIS THREAT
COMBINED WITH WEAK WARM ADVECTIVE LIFT AND AFTERNOON INSTABILITY
SHOULD AT LEAST WARRANT A SLIGHT CHANCE IN THE FORECAST.

ADDITIONAL CONVECTIVE COMPLEXES COULD MAKE A RUN AT THE AREA LATE
WED NIGHT THROUGH THU NIGHT BUT WITH SO MUCH UPPER RIDGING IN PLACE
WILL KEEP THREAT TO LOW END SLIGHT CHANCE OR LESS.

THE WEAK COLD FRONT WILL BRIEFLY STOP THE TEMP RISE FOR TUE INTO WED
BUT HOT TEMPS LOOK ALMOST CERTAIN FOR THU ALONG WITH A HEAT ADVISORY.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
HOT AND HUMID WEATHER WITH CHANCES FOR AFTERNOON SHOWERS AND STORMS
CONTINUE INTO SATURDAY AFTERNOON...BUT AFTER THAT MODELS DIVERGE.
GFS MOVES COLD FRONT THROUGH LATE SATURDAY...WITH COOLER DRIER AIR
MOVING OVER THE AREA.  THE ECMWF ON THE OTHER HAND IS MUCH SLOWER
NOT MOVING THE COLD FRONT THROUGH UNTIL SUNDAY NIGHT.  FOR NOW WILL
GO WITH CONTINUITY AND USE THE ECMWF SOLUTION.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SECOND BATCH OF TSRA MOVING OFF OF LAKE ERIE MOVING SOUTH AT
APPROXIMATELY 25KT. ONCE THESE STORMS PUSH SOUTH OF THE FORECAST
AREA THIS MORNING SHOULD BE DONE FOR THE DAY.

DO EXPECT FOG TO DEVELOP OVERNIGHT. COULD SEE SOME LIFR
CONDITIONS WILL BE POSSIBLE WHERE THE HEAVIEST RAINS OCCURRED
ACROSS NW OHIO.

THERE IS STILL ANOTHER CONVECTIVE COMPLEX OVER WISCONSIN SO EXPECT
TO SEE SOME CONVECTIVE DEBRIS CLOUD COVER DRIFT OVER THE REGION IN
THE MORNING. THERE WILL BE A WEAK WIND SHIFT ACROSS THE REGION
WITH WINDS ATTEMPTING TO COME AROUND TO THE NW AND MAYBE EVEN
NORTH BY THE AFTERNOON.

OUTLOOK...MAINLY VFR...POSSIBLE MVFR VISIBILITIES WITH HAZE/FOG
EACH MORNING.

&&

.MARINE...
WEAK FRONT WILL MOVE ACROSS THE LAKE TODAY CAUSING A WIND SHIFT TO
THE NORTH.  THE FRONT WILL STALL SOUTH OF THE LAKE...THEN LIFT BACK
NORTH AS A WARM FRONT WEDNESDAY. WINDS EXPECTED TO BE RATHER LIGHT
ACROSS THE LAKE THROUGH THE FORECAST PERIOD.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR OHZ003-006>008-017-
     018-027-028-036.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...JAMISON
SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...DJB
MARINE...LOMBARDY
Hazardous weather outlook, Jul 18, 10:07 PM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EDT MON JUL 18 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200215-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1007 PM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE
REMAINDER OF TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.
LARGE HAIL IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WEDNESDAY THROUGH SUNDAY...HIGH TEMPERATURES ARE EXPECTED TO
REACH INTO THE LOW TO MID 90S ACROSS MUCH OF THE AREA. THIS
COMBINED WITH HIGH HUMIDITY LEVELS COULD PUSH THE HEAT INDEX
ABOVE 100 DURING THE AFTERNOON HOURS FOR A LARGE PORTION OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-200215-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1007 PM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE
REMAINDER OF TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS.
LARGE HAIL IS ALSO A POSSIBILITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 1:05 AM EDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
105 AM EDT TUE JUL 19 2011

OHZ011>013-020-021-190545-
CUYAHOGA-GEAUGA-LAKE-MEDINA-SUMMIT-
105 AM EDT TUE JUL 19 2011

...SPECIAL WEATHER STATEMENT FOR CUYAHOGA...NORTHEASTERN MEDINA...
NORTHERN SUMMIT...SOUTHWESTERN GEAUGA AND SOUTHWESTERN LAKE COUNTIES
UNTIL 145 AM EDT...

AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF EUCLID...OR 16 MILES NORTH
OF CLEVELAND...MOVING SOUTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  EUCLID AND 8 MILES NORTHEAST OF CLEVELAND BY 120 AM EDT.
  CLEVELAND HEIGHTS BY 125 AM EDT.
  SOLON...MACEDONIA AND 6 MILES SOUTHWEST OF SOUTH RUSSELL BY 140 AM.
  TWINSBURG...MACEDONIA AND 7 MILES NORTHEAST OF HUDSON BY 145 AM.

TORRENTIAL RAIN AND WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THIS STORM.

21
Local storm report, Jul 19, 6:06 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
606 AM EDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 AM     FLASH FLOOD      WESTLAKE                41.45N 81.93W
07/19/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            INTERSECTIONS OF HARDING-BREWSTER AND CINNAMON
            WAY-CANTEBERRY WERE CLOSED DUE TO FLOODING.

0400 AM     FLASH FLOOD      NORTH OLMSTED           41.41N 81.92W
07/19/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            INTERSECTION OF GREAT NORTHERN BLVD AND COUNTRY CLUB BLVD
            FLOODED WITH AROUND 3 FEET OF WATER. WATER RESCUES
            CONDUCTED BY LOCAL RESPONDERS. INTERSECTION OF BROOKPARK
            AND DOVER CENTER FLOODED AS WELL.

0400 AM     FLASH FLOOD      BEREA                   41.37N 81.86W
07/19/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            2-3 FEET OF WATER IN BASEMENTS. INTERSECTION OF N ROCKY
            RIVER AND LINDBERG FLOODED.

0400 AM     FLASH FLOOD      CLEVELAND               41.48N 81.68W
07/19/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            WIDESPREAD FLOODING ACROSS THE CITY. WORSE CONDITIONS
            ALONG W 117TH STREET NEAR MADISON AND BEREA ROADS.
            PORTIONS OF 480 EAST BOUND FLOODED.

0415 AM     FLASH FLOOD      NORTH ROYALTON          41.31N 81.75W
07/19/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            STATE RT 82 FLOODED WTIH AS MUCH AS 2 TO 3 FEET OF
            STANDING WATER.

0415 AM     FLASH FLOOD      PARMA                   41.38N 81.73W
07/19/2011                   CUYAHOGA           OH   LAW ENFORCEMENT

            INTERSECTION OF YORK AND PLEASANT VALLEY CLOSED DUE TO
            HIGH WATER.

0515 AM     FLASH FLOOD      GREEN                   40.95N 81.49W
07/19/2011                   SUMMIT             OH   LAW ENFORCEMENT

            ROADS WASHED OUT DUE TO FLASH FLOODS. LOBBY ROAD NEAR THE
            AIRPORT AND PENGUIN AVE KNOWN TO BE DAMAGED.

0503 AM     FLASH FLOOD      AKRON                   41.08N 81.52W
07/19/2011                   SUMMIT             OH   LAW ENFORCEMENT

            WIDESPREAD FLOODING ACROSS AKRON. SEVERAL ROADS ACROSS
            THE CITY ARE CLOSED DUE TO HIGH WATER.

0515 AM     FLOOD            NORTH CANTON            40.87N 81.40W
07/19/2011                   STARK              OH   TRAINED SPOTTER

            WIDESPREAD FLOODING ACROSS THE CITY. MEASURED RAINFALL OF
            4.75 INCHES SINCE 3 AM. NUMEROUS ROADS ARE CLOSED.

&&

JAMISON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 9:50 PM EDTAreal Flood AdvisoryCLEHancock3 hr
Jul 18, 11:20 PM EDTSpecial Marine WarningCLE85 min
Jul 19, 12:25 AM EDTSpecial Marine WarningCLE95 min
Jul 19, 2:36 AM EDTAreal Flood AdvisoryCLECuyahoga, Lorain5 hr
Jul 19, 3:21 AM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Medina, Portage, Summit, Trumbull4 hr
Jul 19, 3:26 AM EDTFlash Flood WarningCLECuyahoga, Lorain6 hr
Jul 19, 4:19 AM EDTFlash Flood WarningCLECuyahoga5 hr
Jul 19, 4:32 AM EDTRiver Flood WarningCLEGeauga, Portage, Summit7 hr
Jul 19, 4:33 AM EDTHeat AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 14 more39 hr
Jul 19, 4:39 AM EDTFlash Flood WarningCLEMedina, Stark, Summit6 hr
Jul 19, 5:28 AM EDTRiver Flood WarningCLEStark16 hr
Jul 19, 8:59 AM EDTAreal Flood WarningCLECuyahoga6 hr
Jul 19, 10:57 AM EDTAreal Flood WarningCLEMedina, Stark, Summit6 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.